It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Stress Message Board

  • Could stress cause this???



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-03-2005, 05:56 PM   #1
    pizzzzza
    Junior Member
    (male)
     
    Join Date: Nov 2004
    Location: Cape Cod
    Posts: 43
    pizzzzza HB User
    Could stress cause this???

    I'm not sure if I'm in the right group...I had posted this in the rare disorders section under a facial flushing thread, but no one has been in that thread for 3 years!

    My problem is I have a very warm forehead all the time - I don't think it's rosacea, although I do have an oily nose area, as well as forehead, and the area around the sides of nose are dry and slightly red, but nothing obvious. I look nothing like the pictures of others with rosacea.

    My forehead is ALWAYS warm - I can't stand when I'm in a heated room, or the heat comes on in a car. This has been going on for about 8 months now. It spreads down to both eyes as well some of the time.

    I've had other medical problems during the time - migraines, which I got rid of, as well as a reaction to Lipitor.

    But during the whole while, the warm forehead (and my eyes sometimes) has always been there.

    Does anyone have ANY suggestions??? Is this stress related?

    I might add that my neck and shoulders feel tight all the time - I go to a chiropractor to adjust my back and neck, and then have the massage therpist work on my neck and shoulders for 15 minutes.

    My medical doctor can't figure it out..and yes, I've had ALL the tests - brain scan, CT scan, MRI, X-ray, EMG yada yada yada..

    Thanks in advance!

    Mark

     
    Sponsors Lightbulb
       
    Old 05-06-2005, 04:03 PM   #2
    hry33
    Senior Veteran
    (male)
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: Could stress cause this???

    it seems that only stress is left as a possible cause

    massage is very helpful, try to get a complete body massage for stress reduction the masseur can feel the muscles that are tight and work on them

    avoid anything with the vitamin niacin in it as this can cause red or hot skin

    also jacuzzis, spa baths, hot tubs, etc will relax you a lot

     
    Old 05-09-2005, 12:08 AM   #3
    davide2
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 2
    davide2 HB User
    Re: Could stress cause this???

    I too have a hot forehead and it does get very hot behind my eyes too. Do you have any other problems? My problems all started after a exertion headache (thunderclap headache), I was lifting heavy weights. I have many problems since than. I am very curious, PLEASE PLEASE respond!!! Doctors don't believe me. It is constant warm to very hot feeling that bothers me daily.

     
    Old 05-09-2005, 01:55 PM   #4
    pizzzzza
    Junior Member
    (male)
     
    Join Date: Nov 2004
    Location: Cape Cod
    Posts: 43
    pizzzzza HB User
    Re: Could stress cause this???

    Hry33 - thanks for your tips - I have had several massages during this period - it seems to help body aches and tension areas, but the forehead remains warm all the time. I've also done the hot tub, jacuzzi, suana, etc....

    I wasn't aware of the niacin - I'll look to see if it's in anything that I'm taking.

    Davide2 - I TOTALLY sympathize with you if you feel like I do also! It NEVER goes away - somedays are better than others. But for example today - it's very warm outside, and it really bothers me to be outside - it's like having a sunburn and being out in the sun - not much fun. And then add a headache to that, and it's hard to function at work, and fall asleep at night.

    I don't really know if any other "side affects" that I have are related to this particular problem.

    I do know that I started to experience bad muscle aches and pains, and figured out it was the Lipitor I was taking - I was on it for 4 months, and the 2nd month into taking it, started aching in my arms and legs - I finally stopped taking it about 2 weeks ago. I feel "slightly" better, but the achy wrists/arms/shoulders/neck are still there. I wish my doctor could've figured that one out TWO MONTHS ago when I first started complaining about my aches and pains.

     
    Old 05-09-2005, 10:29 PM   #5
    davide2
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 2
    davide2 HB User
    Re: Could stress cause this???

    Thank you for replying! I'm going to print this and show it to my Doctor. Tomorrow I will describe in better detail my symptons so we can compare. I hope we can help each other. I actually have an appointment tomorrow and have found some medication I think may help, I don't know. I will add that I have had many tests and all have been normal.

     
    Old 05-11-2005, 05:27 AM   #6
    pizzzzza
    Junior Member
    (male)
     
    Join Date: Nov 2004
    Location: Cape Cod
    Posts: 43
    pizzzzza HB User
    Re: Could stress cause this???

    Davide2 - GOOD LUCK with the doctor - I will be VERY interested to see what he says!

    For me, the only thing that seems to 'slightly' help is putting BEN GAY on my forehead - it seems to suck the heat out temporarily, but of course you smell like Ben Gay all day

    Also, like yesterday, my head was hot and I also had a headache - so ended up playing tennis, taking some extra strength Tylenol, putting on a tennis hat - felt a little better afterwards - then took a hot shower and took 2 Ibuprofen. Of course, I'm still having this Lipitor side affect (severe muscle aches in arms and legs), so all of this helps me.

    One more obvious thing for me to help - put a cold towel on my forehead, and sit/lay in a cool, dark room - almost the same remedy for a migraine.

    Please keep me informed!

    Mark

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Most people here have stress problem. sico Heart Disorders 11 04-27-2010 11:44 AM
    Swelling in my left leg only... could it be oxycontin side effect? lisam1120 Pain Management 23 03-25-2010 02:54 AM
    Could this be MS? blues1986 Multiple Sclerosis 42 06-21-2009 07:17 AM
    What could be the cause? Vanessa74 High & Low Blood Pressure 7 01-31-2008 05:59 AM
    Could Stress Cause THIS serious of Tummy Issues? Trishac Stress 10 08-11-2006 01:04 PM
    Stress-related heart problems Jaber Heart Disorders 13 12-08-2005 08:54 AM
    Can stress cause itchy skin...?? housemum Skin Problems 5 03-16-2004 06:41 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:11 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!